# SDR CA110412005

- Difficulty date: April 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Aircraft time: 541 hours
- Engine: Lyc TIO540AE2A
- Propeller: Mcauly B3D36C432
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7643C432
- Condition: Cracked
- Location: Propeller
- Part time: 919 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR O/H.  DURING LIQUID PENETRANT INSPECTION CRACK INDICATIONS WERE FOUND IN 2 OF THE HUB ARMS.  THE HUB WAS SENT OUT FOR EDDY CURRENT INSPECTION WHICH CONFIRMED THE FINDINGS.  THE MFG WAS CONSULTED AND IT IS THEIR OPINION THAT THE DEFECTS FOUND ARE FORGING FLAWS WHICH HAVE RENDERED THE HUB AS SCRAP.  THE EFFECTED PART IS BEING FORWARDED TO THE MFG FOR FURTHER TESTING AND EVALUATION.
